# SDR KCSA202207151089

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 102,855 hours, 18,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R4 DOOR SURROUND REVEAL FWD SIDE STA 1664 BETWEEN NO 1 AND NO 2 DOOR STOP STRAPS IN REVEAL CUTOUT
